Sharp probability estimates for generalized Smirnov statistics

Research output: Contribution to journalArticlepeer-review

Abstract

We give sharp, uniform estimates for the probability that the empirical distribution function for n uniform-[0,1] random variables stays to one side of a given line.

Original languageEnglish (US)
Pages (from-to)205-216
Number of pages12
JournalMonatshefte fur Mathematik
Volume153
Issue number3
DOIs
StatePublished - Mar 2008

Keywords

  • Random walk
  • Smirnov statistics

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Sharp probability estimates for generalized Smirnov statistics'. Together they form a unique fingerprint.

Cite this